# SDR CALA0000261

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FORWARD CARGO BAY GILL-LINER FLOOR SUPPORT FRAME AT STA 503, LONGERON 25L.  A NEW FLOOR SUPPORT WAS INSTALLED IAW SRM 51-30-2.
